# SDR 9712109917

- Difficulty date: June 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N967N
- Make and model: Doug DC-9-32
- Aircraft serial: 47573
- Engine: Pwa JT8D15
- System (JASC): 7320 · Fuel Controlling System
- Part: P/D Valve
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

AS THROTTLES WERE ADVANCED FOR TAKEOFF, THE LEFT ENGINE WAS UNRESPONSIVE AND REMAINED AT IDLE RPM.  CREW ABORTED TAKEOFF AND RETURNED TO GATE.  MAINTENANCE REPLACED P AND D VALVE, INSPECTED POWER LEVER RIGGING AND OPERATIONAL CHECK OK.
